# SDR COEA2018052523819

- Difficulty date: April 6, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371312200
- Condition: Damaged
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SKIN DAMAGED AT LAP SEAM BETWEEN FRAMES 16 - 17, STRINGER 13R.   REPAIRED IAW SRAS ES-1921/18.
